I have only been on it for about 2weeks, but the cramping and diahrea is awful! I have also been feeling very dizzy. Overall it has been great on the depression end of it!
if you continue to experience these side effects, you may want to consider switching to a different med in that exact same group with the exact method of action. These include the following meds only: effexor, effexor xr, pristiq, cymbalta, straterra(usually used for adhd). these are referred to snri's, which act on serotonin and norepinephrine; as opposed to ssri's which only act on serotonin. i'm on effexor xr which has worked amazingly for me.
Hi there snapple 13. My answer to you is no.I was on wellbutrin and did not go through what you are at the moment. There (my opinion, might be totally wrong here) but the difference between wellbutrin and bupropion is not great.. I think you're having more of a side effect that is not common to either drug. Its not the norm to have these side effects for such a long period of time, or again (my own thoughts on the matter, I'm not a doctor) to begin with. I'd contact my doctor or pharmacy. Other fellow members from our site, might beable to be of more help to you. Either way, heres hoping you find an answer and feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2011 • 1 answer
Posted 18 Jun 2011 • 1 answer
Posted 23 Oct 2012 • 3 answers
Posted 20 Mar 2013 • 2 answers
Levonorgestrel - Is it normal to have hot flashes after taking this? To be more specific I took take
Posted 24 May 2017 • 2 answers